# SDR 98UAL900115

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UA
- Make and model: Boeing 737522
- Aircraft serial: 26648
- Engine: Ge CFM56*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Switch
- Condition: Failed
- Location: Outflow Valve
- Component: Hamilton Std, 711003X
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO SACRAMENTO DUE TO THE LOSS OF CABIN PRESSURIZATION.  *S/D*  PROBLEM CAUSED BY FAILURE OF THE SWITCH ON THE OUTFLOW VALVE.  THIS SWITCH ALSO CONTROLS THE FORWARD OUTFLOW VALVE.
